MAUDE Adverse Event Report: Venclose, Inc. Venclose EVSRF Catheter; Venous Catheter

Venclose, Inc. Venclose EVSRF Catheter; Venous Catheter
Catalog Number VC10A256F60
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a radiofrequency ablation procedure using a venclose catheter.During device insertion, a kink was observed in the catheter; however, the kinked portion remained outside the patient.It was further reported that the catheter material subsequently fractured completely.The procedure was completed successfully without any reported complications.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: h.4.Device manufacture date: unknown.As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Venclose EVSRF Catheter
Common Device Name
Venous Catheter
Manufacturer (Section D)
Venclose, Inc.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
Viant Costa Rica, S.A.
pq zona franca metropolitana
edificio 2c
barreal de heredia CA 40104
CS   40104
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50749281
Report Number3011879048-2026-00069
Device Sequence Number20956040
Product Code GEI
UDI-Device Identifier00858254006008
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVC10A256F60
Device Lot Number82768337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown